4 Publikationen

Alle markieren

  • [4]
    2023 | Bielefelder E-Dissertation | PUB-ID: 2968943 OA
    Wilke, A.: Numerical of singular SPDEs. Universität Bielefeld, Bielefeld (2023).
    PUB | PDF
     
  • [3]
    2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2984062
    Banas, L., Wilke, A.: A Posteriori Estimates for the Stochastic Total Variation Flow. SIAM Journal on Numerical Analysis . 60, 2657-2680 (2022).
    PUB | DOI | WoS
     
  • [2]
    2022 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2965241
    Banas, L., Röckner, M., Wilke, A.: Correction to: Convergent numerical approximation of the stochastic total variation flow (vol 9, pg 437, 2021). Stochastics and Partial Differential Equations : Analysis and Computations . (2022).
    PUB | DOI | WoS
     
  • [1]
    2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942720 OA
    Banas, L., Röckner, M., Wilke, A.: Convergent numerical approximation of the stochastic total variation flow. Stochastics and Partial Differential Equations : Analysis and Computations . 9, 437-471 (2020).
    PUB | PDF | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung